# SDR ASOA20130628335

- Difficulty date: June 28, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 28,277 hours, 21,592 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 211171
- Part serial: 5564
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON THE GROUND WHEN CREW SAW VISABLE SMOKE ON THE F/O SIDE OF ACFT.  MX R & R THE NR 2 ENGINE FUEL LOW PRESSURE SWITCH IAW AMM 28-45-01, OPS CHECK GOOD IPC REFERENCE EMB 145 28-21-00, FIG 01 ITEM 110A.  ACFT RELEASED TO SERVICE.
